The implications obtained by two given implications on bounded lattices


KARAÇAL F. , KESİCİOĞLU M. N. , ERTUĞRUL Ü.

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.50, no.3, pp.281-299, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1080/03081079.2021.1908279
  • Title of Journal : INTERNATIONAL JOURNAL OF GENERAL SYSTEMS
  • Page Numbers: pp.281-299

Abstract

In this paper, some construction methods for implications on bounded lattices are introduced and the preserved properties such as the neutrality property, the identity principle and the ordering property are investigated. The algebraic structures of the sets defined by the constructed implications are studied.